# SDR MASA98069

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17YV
- Make and model: Beech 1900D
- Aircraft serial: UE17
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Drum
- Part number: 1015141641
- Condition: Out Of Adjust
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5983 - PIT-MBS - CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE DOOR WAS INSPECTED AND THE AIRCRAFT WAS FERRIED TO DUJ.  DUJ MAINTENANCE RIGGED THE DOOR CABLE DRUM, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
